# SDR 9514879921

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND A .5 INCH CRACK IN THE FORWARD AIRSTAIR DOOR JAMB SKIN, LOWER AFT CORNER.  REPAIRED DOOR JAMB PER EA 99-99068.
